# SDR IPXA09655481

- Difficulty date: March 29, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 143T631211
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR MANUAL DRIVE SYS CHK FOUND FWD PDU EXCESSIVE MOVEMENT CAUSED THE PDU MOUNTING UPR STRUCTURE CRACKED.  (CRACK 1.25 INCH LENGTH).  AFT CARGO DOOR PDU MOUNTING UPPER WEB AND DOUBLER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 43.  (WEB P/N: 143T6312-502).
